# SDR QXEA2014040700272

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,807 hours, 17,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 522AT HAS EVIDENCE OF CORROSION WITHIN ACCESS PANEL COUNTERSINKS.  REMOVED CORROSION IAW SRM 57-10-35 PROCEDURE 6A THRU 6A(1).  FOUND OUT OF LIMITS IAW SRM 57-10-35.    REPLACED ACCESS PANEL.  INSTALLED ON JOB 5416015, OP 5211.
